# SDR SWAA2023071759976

- Difficulty date: June 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521CB HAS PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED PANEL MATERIAL IAW SRM 57-41-01-0I-4 FIG 5 TABLE 5 ITEM 3. FOUND DAMAGE TO 3EA FASTENER HOLES TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A(5). DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-9 PER SRM 57-41-01-2R-1 TABLE 202.  REMOVED 2EA BACKUP PLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4.E. REMOVED ENTIRE ALUMINUM FOIL BACKING TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4.A(2)(B;C;E). REMOVED DAMAGE TO FASTENER LOCATIONS AND CLEANED REPAIR AREA IAW SRM 51-70-04-2R-9 PARA 4.A-C.;06] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4 AND 5.  POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2342 DUE 07/2023.;[07] FABRICATED ALUMINUM FOIL PLY USING BMS 8-289 LOT# 1511322-1; INSTALLED WITH BMS 5-128 LOT#JH3CA16476; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2798 CAL DUE 06/2024; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-14-2R-3 PARA 4.A(3-5; 11)(A-L).
